... later ive vomited 6 times. what do i do?
Tramadol -I took half 50 MG pill & was fine, then took a whole pill and 5 hours later vomited ?
- 28 May 2012 by auto2
- 18 September 2018
You should never break these in half since if their extended release it's releasing all the drug at once and could cause an overdose. I would contact your doctor, pharmacist or some other health care professional at once. In the mean time keep yourself hydrated. Is someone else with you to watch over you? Please be careful & take care. Kim.
Vomiting is listed as a serious side effect to Tramadol. Please go to the nearest emergency room right away. I am giving you a link to read about his drug. Vomiting is a serious side effect. Please, do not ignore this warning. Hope you are better now, but do not take this lightly, & do not take more until you have been evaluated, or talk with your doctor. Hope this helps... Mary
Seems obvious maybe you shouldn't be taking this stuff? Is it prescribed? If so, you should discuss it with the prescribing Dr, if not, and if the source is in question and hopefully you didn't get something other than what you thought you got.
Obviously if you keep throwing up you should get medial help right away. Hope this helps.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took 500 mg's of tramadol within 6 hours ;is that too much for someone who has been on stuff 4ever
Updated 25 Oct 2011 • 1 answer
Updated 18 Aug 2017 • 2 answers
Updated 18 Apr 2013 • 1 answer
Updated 19 Oct 2018 • 5 answers
Updated 23 Jan 2018 • 1 answer